Codral PE Cold & Flu Tablets 24

Product ID:482080
RRP:$13.99
Our Price:$10.99
Brand:Codral
Inventory:20
Weight:0.1kg
Rating :
QTY:
 After the phone is scanned, access the product on the phone
Sold
 Pharmacy Market Quality Assurance
The goods sold in this Pharmacy are genuine, no defective products, you can rest assured that new and old customers can buy!

Free postage over $89 purchase anywhere in Australia.

ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.



General Information

Codral Cold & Flu is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

Product Claims:  Does not contain gluten, lactose or sugar.



Warnings

Do not use - for children under 12 years - if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if blister foil is broken. Ask your doctor before use if you - have any medical condition or are taking any other medicines or are a chronic alcohol abuser - have high blood pressure - have heart problems - are pregnant or breastfeeding. Unless advised by a doctor - do not take this medicine for longer than a few days at a time if you are an adult - do not give this medicine to children and adolescents for longer than 48 hours at a time.

CAUTION

Pharmacy Medicine. - Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people - Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Paracetamol 500mg Phenylephrine hydrochloride 5mg

Allergen Free From:  Gluten Lactose Sugar

Directions

For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours


STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.




Review
Advisory
Ask US Questions
Service

-FREE prescription PICK UP & DELIVERY

(within 5km where we located)


-FREE Webster pack

Medication Packing Service


-FREE postage over $89 purchase anywhere in Australia.



How to buy


1472617745674812.png


SIX STEPS FOR A PURCHASE


Codral PE Cold & Flu Tablets 24

$10.99 $13.99